MAUDE Adverse Event Report: COVIDIEN 740 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 740 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 740
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer evaluated the ventilator and replaced the pressure solenoid (psol) printed circuit board (pcb), controller pcb and the exhalation valve.Additionally the software was updated.The device passed all testing per manufacturer specification and was returned to the customer.The following components were returned for failure investigation: controller pcb, psol pcb both components were visually inspected with no anomalies observed.The controller pcb was functionally tested with no malfunction or product deficiency identified.Upon performing device evaluation, the psol pcb failed the power on self test (post); the fault was isolated to component u31.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the 740 ventilator failed the power on self test (post).There was no patient involvement with the reported event.

Brand Name
740 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key8081812
Report Number8020893-2018-00546
Device Sequence Number1527440
Product Code CBK
UDI-Device Identifier10884521180970
UDI-Public10884521180970
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number740
Device Catalogue NumberG-061949-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1